# SDR VNAA0502001

- Difficulty date: February 3, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 1,200 hours, 1,164 cycles
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Ailerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT PHL THE CREW OF FLIGHT 2470 RECEIVED A CONFIG AILERON WARNING WHEN THE YOKE WAS MOVED FOR CROSSWIND CORRECTION.  THE CREW ABORTED THE TAKEOFF AND TAXIED BACK TO THE GATE.  PSA MAINTENANCE FOUND THE AILERON TRIM SET OUT OF THE TAKEOFF RANGE.  OPERATIONAL CHECKS OF THE AILERON SYSTEM WERE PERFORMED IAW CRJ 200 AMM 27-11-00-710-801.  ALL CHECKS WERE GOOD WITH NO DISCREPANCIES FOUND.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
